MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PFIT CUP 57; BI MENTUM CUP

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PFIT CUP 57; BI MENTUM CUP
Model Number BI-MENTUM PRESSFIT CUP 57
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the head, stem and poly where exchanged because of infection.Doi: (b)(6) 2021, dor: (b)(6) 2021, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Question: a.Were there any depuy instrumentation that broke during surgery? if yes, please provide the details.Response: no instruments where broke.No additional information is available.

Brand Name
BI MENTUM PFRK PFIT CUP 57
Common Device Name
BI MENTUM CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12541065
Report Number1818910-2021-50034
Device Sequence Number14450641
Product Code LPH
UDI-Device Identifier03662200015023
UDI-Public03662200015023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
Report Date (Section F) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PRESSFIT CUP 57
Device Catalogue NumberDS45320157
Device Lot Number1902200A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2021
Date Report to Manufacturer09/28/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 7; BI MENTUM PFRK PFIT CUP 57; DELTA CER HEAD 12/14 28MM +1.5; ACTIS COLLARED HIGH SIZE 7; BI MENTUM PFRK PFIT CUP 57; DELTA CER HEAD 12/14 28MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Date Report Sent to FDA09/28/2021